# SDR IPXA10560954

- Difficulty date: July 1, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 22,548 hours, 14,787 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: Bs 1420-1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MAIN CARGO BAY FLOOR PANEL AT BS 1420-1540, BL0 - LBL 25 HAS SEVERAL DENTS & GOUGES ON LWR SURFACE.  REPLACED IAW EO B757-5320-9692-G, B757-5100-33281-A.
